# SDR ALGA089062

- Difficulty date: September 9, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: PARTO
- Make and model: Clark 1000CLARK
- Engine: Allsn 250C30
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Part number: E23062061
- Part serial: MG10B059
- Condition: Mismanufactured
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OMEGA RING GROOVE MEASURED AT .021 INCH BELOW SERVICABLE LIMIT OF .100 RETURNED PART TO VENDOR FOR WARRANTY CREDIT.
